# SDR 038191

- Difficulty date: November 13, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW EXPERIENCED SEVERE FLIGHT CONTROL VIBRATION PRIMARILY IN THE PITCH AXIS AND SOME IN ROLL, A MECHANIC WAS IN THE JUMPSEAT AND COMFIRMS THE YOKES WERE VIOLENTLY VIBRATING.  CAPT REPORTED IT FELT LIKE HE WAS FIGHTING THE AUTOPILOT.  AUTOPILOT WAS NOT ENGAGED, AND WAS ON MEL FOR FERRY FLIGHT TO FWA.
